# SDR R019142

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Aircraft: SJ3R
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Hub
- Part number: D32517
- Part serial: EB2069
- Condition: Cracked
- Location: Propeller Assy
- Component: Propeller, Hartzl
- Component part number: PHCC3YF2UF
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER WAS INVESTIGATING AN ABNORMAL GREASE LEAK ON THE RIGHT HAND PROPELLER.  REMOVED THE SPINNER, DISCOVERED THAT THE ENGINE-SIDE HUB HALF WAS VISIBLY CRACKED.  CRACKS ARE LOCATED ON THE PROPELLER MOUNTING FLANGE HUB HALF, LEAD EDGE SIDE OF BLADE SOCKETS NUMBER 1 AND 2.  CRACKS RUN FROM HUB PARTING SURFACE TO MOUNTING FLANGE.
